Heat After The Insertion Of The Heart Ring?
After a month of putting on the heart ring, I often feel hot in the stomach and sometimes it spreads to the gut and left chest? Why is that, what is the cause? The ring adjustment or the effect of the medicine? Thank you, Doctor
After the insertion of the heart ring, some side effects may occur. What often comes up are:
Heart rhythm disturbances
Blockage in the heart ring itself.
The symptoms you are experiencing, can be part of the side effects of installing the ring, but can also be caused by other things, for example:
Acid reflux disease, GERD
The effects of drugs that you take regularly
Please consult again with the cardiologist who treats you, so that you can see the cause of your complaint, potentially dangerous or not, and so that the necessary medical treatment can be done.
Control regularly with your doctor
Eat smaller meals more frequently
Avoid stress and anxiety
Avoid strenuous activities for a while, but stick to regular light exercise 3-5x a week at least @ 30 minutes
Avoid all risk factors that can aggravate your heart condition, for example: smoking, alcohol, unhealthy foods, and others
Thus, hope it can help